Numerische Mathematik

, Volume 79, Issue 4, pp 643–646

On an iterative method for saddle point problems

  • Zhanye Tong
  • Ahmed Sameh

DOI: 10.1007/s002110050356

Cite this article as:
Tong, Z. & Sameh, A. Numer. Math. (1998) 79: 643. doi:10.1007/s002110050356

Abstract.

Convergence behavior of a nested iterative scheme presented in a paper by Bank, Welfert and Yserentant is studied. It is shown that this scheme converges under conditions weaker than that stated in their paper.

Mathematics Subject Classification (1991): 5A57, 65N201

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Zhanye Tong
    • 1
  • Ahmed Sameh
    • 1
  1. 1. Department of Computer Science, Purdue University, West Lafayette, IN 47906, USA US